Results 1 to 5 of 5
Like Tree1Likes
  • 1 Post By Octaneforce

Thread: Flushing/Red face on test cyp

  1. #1
    Crusader1911 is offline New Member
    Join Date
    Apr 2018
    Posts
    2

    Flushing/Red face on test cyp

    I actually joined so I could ask about this specifically so any advice is greatly appreciated.

    I started a 10 week beginner cycle of test cyp only. This is my first real cycle, I am 34 years old have been training for nearly 2 decades now. I am using the Kalpa brand testoxyl cyp.

    The first week I split the injections in two parts, at 250mg on day 1, and another 250mg on day 3.

    No problems really other than some light flushing.

    Week 2 I went ahead and did a full 500 mg pin, I did this on Easter Sunday, on Tuesday night of this week I experienced some hardcore red flushing in my face and body, it lasted maybe an hour and some change and gradually went away.

    At work on (Thursday) I had a couple of coworkers ask me why I was so red and if I had been tanning. It seems like the redness/flushing hasn’t been as bad since Tuesday night, the strange thing is I am just getting it at random times and it isn't constant.

    Other than that I do notice I have a more “healthy” looking complexion when I am not totally flushed.

    I am entirely of western European ancestry so I am rather fair skinned during the winter but can tan well in the summer. My question as a steroid newbie is, is this a big reason for concern?

    The reason I asked is because I have gotten a lot of different answers when searching the net and it has been a bit frustrating.

    Do I need to just abandon ship on the cycle and go back to training natty? I am not very far in to the cycle at all but am concerned if this is a serious side. Honestly I am doubting it is anything too serious because I am not far at all into this.

    As far as the answers I have gotten have ranged from high blood pressure, increase in red blood cells, estrogen in the body, a reaction to the oil the test is cut with and not the test itself.

    So I am confused to the real issue. I have had other guys say they stay red on their test cycles and as long as it isn’t blood pressure you shouldn’t worry. I’m not very far into the cycle so I find it hard to believe it would be something already causing a serious side unless my body is just not compatible with this product.

    I am also running saw palmetto (for prostate protection), and hawthorne berry (for blood pressure), other supplements are staples like whey and fishoil. I have nolva and clomid already on hand. Currently I am running the test alone.

    As I write this it is Sunday the 8th, one week after that last pin. No severe flushing in the last couple of days at all. As I said that Tuesday night (2 days after my sunday pin) was the worst example of it.

    1. Should I call it quits on the cycle and just go back to training natty? And If I do since I am not very far in what kind of PCT if any do you suggest for such at short amount of time? I actually considered it , am I being too paranoid about that side effect?

    2. Should I stick it out with a lower dose, or split injections? Or should I space the injections out more than a week apart? Should I continue running alone as long as no gyno arises or should I go ahead a pair with nolva if I do stick it out the next 8 weeks.

    I really hate to just bail out on my first cycle especially since I have already invested money into it, but I would also rather be safe than sorry if the red flushing/hot feeling from test injections could be a serious side. Thank you in advance for any info you can give in regards to this matter.

    Thanks to anyone who can give me some feedback and if they may have experienced it before.
    Last edited by Crusader1911; 04-08-2018 at 07:48 AM.

  2. #2
    Octaneforce's Avatar
    Octaneforce is online now Senior Member
    Join Date
    Apr 2015
    Location
    New yawkkk
    Posts
    1,156
    Blog Entries
    1
    Why did you pin 500mg at once that one day? Anyway this sounds like something you will just have to tough out. Getting flushed isnt a severe side affect. Things could be alot worse. Your body is adjusting to the hormone. I would
    Give it a few weeks and see what happens. Whats your exact cycle layout? Ai? Hcg ? Pct?
    10 weeks is too short for cyp. Bump it up to 12-14 weeks if your serious about this
    AdroRomano likes this.

  3. #3
    Crusader1911 is offline New Member
    Join Date
    Apr 2018
    Posts
    2
    I was following the 10 week beginner test cyp cycle cited here, following the layout of 500mg a week and the clomid/pct laid out for it in the article. https://johndoebodybuilding.com/begi...teroid-cycles/ This article suggests pinning 500mg once a week, I was hesitant about that which is why I split my first dose into two injections. It was after I pinned the 500 at once I got the bad flushing two days after. Havent had any at all today, or really the day before.

    If I go 12-14 weeks should I drop the dosage down from 500mg, taper off toward the end?

  4. #4
    Octaneforce's Avatar
    Octaneforce is online now Senior Member
    Join Date
    Apr 2015
    Location
    New yawkkk
    Posts
    1,156
    Blog Entries
    1
    Keep it at 500mg/week split into 2 pins. 250mg per pin. Along with 500iu hcg weekly. Same deal; 250iu per pin right after your test pin. I dont know who would have told you to shoot 500mg of test once a week. No need to taper anything. Shutdown is shutdown. Take a good multivitamin and drink 1-2 gallons of water daily

  5. #5
    Join Date
    Aug 2010
    Posts
    7,800
    I have seen guy with low Test who looked white and drawn out in the face. They get on TRT dosage and they look ruddy and have a lot more color to the face. Test does improve red blood cell concentration. You're pretty fair so you might just be showing more ruddiness. I wouldn't panic. You can even take the Test 150mg/eod if that will even out your skin tone. You don't have to but you can.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •